# SDR MALA020542

- Difficulty date: August 30, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 13,390 hours, 14,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-INSPECTION IN CWA, LT BEAM AND ANGLE LBL 10.5 BETWEEN FRAME STA 258 & 236.5 HAS CORROSION.  MAINTENANCE REMOVED CORROSION IAW SRM 51-70-40.
